Legacy Identifier: 4482

Article Information

Authors
Year
1987-02-01
Title
Two new species of Neotropical Anochetus Mayr (Hymenoptera: Formicidae).
Journal
Insectes Sociaux
Volume
33
Part
Pages
352-358

TaxonCitation

Element waiting for Javascript to enable. If this message does not change within the next few seconds, please ensure you have javascript enabled for your browser.
Element currently initializing.
Waiting for data from the server, table will be rendered shortly.

Filter Columns:

    Active Column(s) Drag to Sort

      Inactive Column(s)

        PDF Files